Vol. 305, No. 1, 2020

Download this article
Download this article For screen
For printing
Recent Issues
Vol. 310: 1
Vol. 309: 1  2
Vol. 308: 1  2
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Online Archive
The Journal
Editorial Board
Submission Guidelines
Submission Form
Policies for Authors
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
Other MSP Journals
This article is available for purchase or by subscription. See below.
Liouville-type theorems for weighted $p$-harmonic $1$-forms and weighted $p$-harmonic maps

Keomkyo Seo and Gabjin Yun

Vol. 305 (2020), No. 1, 291–310

In this paper, we obtain Bochner–Weitzenböck formulas for the weighted Hodge Laplacian operator acting on differential forms and more generally on vector bundle-valued weighted p-harmonic forms. Applying these formulas, we prove Liouville-type theorems for weighted Lq p-harmonic 1-forms and for weighted p-harmonic maps in a weighted complete noncompact manifold with nonnegative Bakry–Émery Ricci curvature, where q = 2p 2 or q = p.

PDF Access Denied

However, your active subscription may be available on Project Euclid at

We have not been able to recognize your IP address as that of a subscriber to this journal.
Online access to the content of recent issues is by subscription, or purchase of single articles.

Please contact your institution's librarian suggesting a subscription, for example by using our journal-recom­mendation form. Or, visit our subscription page for instructions on purchasing a subscription.

You may also contact us at contact@msp.org
or by using our contact form.

Or, you may purchase this single article for USD 40.00:

harmonic form, harmonic map, Liouville-type theorem, weighted manifold
Mathematical Subject Classification 2010
Primary: 53C20
Secondary: 58A10, 58E20
Received: 30 April 2018
Revised: 17 February 2019
Accepted: 31 October 2019
Published: 17 March 2020
Keomkyo Seo
Department of Mathematics
Sookmyung Women’s University
South Korea
Gabjin Yun
Department of Mathematics
Myong Ji University
South Korea